A 15-year-old girl is reportedly falling asleep up to 30 times a day after getting a ‘flu shot’

2

A 15-year-old girl is reportedly falling asleep up to 30 times a day after getting a flu taken.

Australia’s News Limited reports Chloe Glasson started suffering from narcolepsy four several weeks after being injected with Pandemrix, a vaccine to fight against H1N1 virus, in Nov 2009. She is one of at least 100 people to suffer from the sleeping disorder after getting vaccinated with Pandemrix.

A 15-year-old girl is reportedly falling asleep up to 30 times a day after getting a ‘flu shot’

“She has gone from being a bright, outgoing girl to one who cannot go out on her own,” Rebecca Glasson, Chloe’s mother, told News Limited. “She doesn’t doze for more than a couple of hours at a time, but she can have disturbing dreams.”

Chloe Glasson will begin a new treatment of the specialist drug sodium oxybate at the Royal Hospital for Sick Children in Edinburgh, U.K., in hopes to get back to a normal sleeping pattern.

“I am putting a lot of faith in the treatment,” Chloe told News Limited. “While the tablets won’t cure me, they may offer the chance of a more normal life.”

GlaxoSmithKline, the manufacturer behind Pandemrix, said in a statement they are researching how narcolepsy is reportedly triggered for some by the drug.

“Patient safety is our number one priority and we are researching how narcolepsy is triggered and how this vaccine might have interacted with other risk factors in affected individuals,” they told News Limited in a statement. “We hope ongoing research efforts will enable us to provide more answers.”

The Centers for Disease Control and Prevention recommends flu vaccinations for Americans older than 6 months.

Source:

http://atlanta.cbslocal.com/

2 Responses

  1. doesntmatter says:

    are ya just gonna say “NO” next time o_o?

  2. 5 War Veteran says:

    Another one among hundreds of thousands injured by vaccines. Yes Hundreds Of Thousands.

Leave a Reply

© 2014 Pakalert Press. All rights reserved.